# SDR ASAA2013110796340

- Difficulty date: November 7, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 24,793 hours, 7,603 cycles
- System (JASC): 2420 · AC Generation System
- Part: Power Unit
- Part number: 285A18408
- Part serial: 285A1840D02433
- Condition: Failed
- Location: Flight Deck
- Part time: 24,792 hours, 7,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER APU START 0 FREQUENCY AND 0 VOLTS DISPLAYED UNTIL SELECTING ON THE APU GENERATOR.  ACFT GROUNDED.  REPLACED THE P5-13 ELECTRIC METER AND GALLEY POWER PANEL, OPS CHECKED GOOD, REF AMM 24-21-53-400-801.
